# SDR SWAA2025050566319

- Difficulty date: May 1, 2025
- Submitted: May 5, 2025
- Operation: Air carrier
- Aircraft: N956WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36672
- Aircraft time: 45,342 hours, 27,781 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT FOUND MIDDLE EMERGENCY EXIT SIGN TAB BROKEN<[01] C/W EA-M-21-133-00396;[02] CORRECTED SELECT REFERENCE TO EA-GENERAL PER TELECOM WITH BRAULIO MOLINA E117570;[03] CERTIFIED
